Polynomial integrability of the Hamiltonian systems with homogeneous potential of degree -2

Jaume Llibre, Adam Mahdi, Claudia Valls

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We characterize the analytic integrability of Hamiltonian systems with Hamiltonian H=1/2Σi=12pi2+V(q1,q2), having homogeneous potential V(q1,q2) of degree -2. © 2011 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)1845-1849
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume375
Issue number18
DOIs
Publication statusPublished - 2 May 2011

Keywords

  • Homogeneous polynomial potential
  • Natural Hamiltonian systems with 2-degrees of freedom

Fingerprint Dive into the research topics of 'Polynomial integrability of the Hamiltonian systems with homogeneous potential of degree -2'. Together they form a unique fingerprint.

  • Cite this